# SDR ASAA1058703

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 16,263 hours, 4,935 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018140
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REQUIRES 20 EACH PLATFORMS (FAN BLADE) DUE TO P/N & WEAR.  REPLACED 16 EACH FAN BLADE PLATFORMS P/N 340 001 814 0 FOR P/N UPDATE AND 4 EACH P/N 340 001 816 0 PLATFORMS FOR WEAR.  ALL FAN BLADE PLATFORMS ARE NOW P/N 340 001 816 0.  WORK PERFORMED PER T/C 78472002 STEP 56 AND AMM 72 21 02.
